# SDR SWAA2020012214586

- Difficulty date: January 8, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1303
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER LEADING EDGE 341B THIRD RIB FROM INBOARD END CRACKED. / R&R 3RD RIB IAW SRM & DWG.
